# SDR USAA950915

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1322
- Part time: 37,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND LEVEL 2 CORROSION AROUND SEVERAL SCREW HOLES RIGHT LAV FLOOR REAR STATION 1322.  CORROSION TASK NR C58-53300.  REMOVED CORROSION AND INSTALLED DOUBLER AND STRAP PER USAIR TYPICAL REPAIR 53-10-19.  (M)
